# SDR AU980465

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Open
- Location: Mlg Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) MLG WOULD NOT RETRACT AFTER TAKEOFF.  GROUND INVESTIGATION FOUND A WIRING FAULT ON THE NOSE GEAR SQUAT SWITCH.
